Remarks on the theory of diophantine approximation
Colloquium Mathematicum, Tome 6 (1958) no. 1, pp. 119-126
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
P. Erdös 1 ; P. Szüsz 1 ; P. Turán 1
@article{10_4064_cm_6_1_119_126,
author = {P. Erd\"os and P. Sz\"usz and P. Tur\'an},
title = {Remarks on the theory of diophantine approximation},
journal = {Colloquium Mathematicum},
pages = {119--126},
year = {1958},
volume = {6},
number = {1},
doi = {10.4064/cm-6-1-119-126},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-6-1-119-126/}
}
TY - JOUR AU - P. Erdös AU - P. Szüsz AU - P. Turán TI - Remarks on the theory of diophantine approximation JO - Colloquium Mathematicum PY - 1958 SP - 119 EP - 126 VL - 6 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-6-1-119-126/ DO - 10.4064/cm-6-1-119-126 LA - en ID - 10_4064_cm_6_1_119_126 ER -
P. Erdös; P. Szüsz; P. Turán. Remarks on the theory of diophantine approximation. Colloquium Mathematicum, Tome 6 (1958) no. 1, pp. 119-126. doi: 10.4064/cm-6-1-119-126
Cité par Sources :